Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Authors: H. W. Kuhn and A. W. Tucker
Title: Linear inequalities and related systems
Additional book information: Annals of Mathematics Studies, no. 38, Princeton, Princeton University Press, 1956. 22+322 pp. $5.00.

Review Information:

Reviewer: Theodore S. Motzkin
Journal: Bull. Amer. Math. Soc. 63 (1957), 202-203
DOI: http://dx.doi.org/10.1090/S0002-9904-1957-10103-7